Tropical Geometry and Computer Algebra

Head:
Marta Panizzut

Phone:
+49 (0) 341 - 9959 - 680

Fax:
+49 (0) 341 - 9959 - 658

Address:
Inselstr. 22
04103 Leipzig

Publications Marta Panizzut

Journal Articles

Mara Belotti ; Michael Joswig and Marta Panizzut: Algebraic degrees of 3-dimensional polytopes
In: Vietnam journal of mathematics, 50 (2022) 3, p. 581-597
Bibtex DOI: 10.1007/s10013-022-00559-2 ARXIV: https://arxiv.org/abs/2103.06835
Journal Open Access

Marta Panizzut and Magnus Dehli Vigeland: Tropical lines on cubic surfaces
In: SIAM journal on discrete mathematics, 36 (2022) 1, p. 383-410
Bibtex DOI: 10.1137/20M136520X ARXIV: https://arxiv.org/abs/0708.3847
Repository Open Access

Gabriele Baletti ; Marta Panizzut and Bernd Sturmfels: K3 polytopes and their quartic surfaces
In: Advances in geometry, 21 (2021) 1, p. 85-98
Bibtex MIS-Preprint: 40/2018 DOI: 10.1515/advgeom-2020-0016 ARXIV: https://arxiv.org/abs/1806.02236
Repository Open Access

Michael Joswig ; Marta Panizzut and Bernd Sturmfels: Correction to [updated to open access] : 'The Schläfli fan' [In: Discrete and computational geometry, 64 (2020) 2, p. 355-381]
In: Discrete and computational geometry, 66 (2021) 4, p. 1217-1217
Bibtex DOI: 10.1007/s00454-021-00322-3
Journal Open Access

Michael Joswig ; Marta Panizzut and Bernd Sturmfels: The Schläfli fan
In: Discrete and computational geometry, 64 (2020) 2, p. 355-381
Bibtex MIS-Preprint: 41/2019 DOI: 10.1007/s00454-020-00215-x ARXIV: https://arxiv.org/abs/1905.11951
Journal Open Access

Marta Panizzut ; Emre Can Sertöz and Bernd Sturmfels: An octanomial model for cubic surfaces
Journal Open Access

Filip Cools ; Michele D'Adderio ; David Jensen and Marta Panizzut: Brill-Noether theory of curves on \(\mathbb{P}^1 \times \mathbb{P}^1\) : tropical and classical approaches
In: Algebraic combinatorics, 2 (2019) 3, p. 323-341
Bibtex DOI: 10.5802/alco.47 ARXIV: https://arxiv.org/abs/1709.07254
Journal Open Access

Filip Cools and Marta Panizzut: The gonality sequence of complete graphs
In: The electronic journal of combinatorics, 24 (2017) 4, P4.1
Bibtex DOI: 10.37236/6876 ARXIV: https://arxiv.org/abs/1605.03749
Journal Open Access

Marta Panizzut: Gonality of complete graphs with a small number of omitted edges
In: Mathematische Nachrichten, 290 (2017) 1, p. 97-119
Bibtex DOI: 10.1002/mana.201500354 ARXIV: https://arxiv.org/abs/1503.01349
Repository Open Access

Marta Panizzut: Theta characteristics of hyperelliptic graphs
In: Archiv der Mathematik, 106 (2016) 5, p. 445-455
Bibtex DOI: 10.1007/s00013-016-0893-3 ARXIV: https://arxiv.org/abs/1511.07243
Repository Open Access

Publications in Books and Conference Proceedings

Lars Kastner and Marta Panizzut: Hyperplane arrangements in \(\texttt{polymake}\)
In: Mathematical software ICMS 2020 : 7th international conference, Braunschweig, Germany, July 13-16, 2020, proceedings / Anna M. Bigatti... (eds.)
Cham : Springer, 2020. - P. 232-240
(Lecture notes in computer science ; 12097)
Bibtex DOI: 10.1007/978-3-030-52200-1_23 ARXIV: https://arxiv.org/abs/2003.13548
Repository Open Access

Jorge Alberto Olarte ; Marta Panizzut and Benjamin Schröter: On local Dressians of matroids
In: Algebraic and geometric combinatorics on lattice polytopes : proceedings of the summer workshop on lattice polytopes, Osaka, Japan, July 23 - August 10, 2018 / Takayuki Hibi (ed.)
Hackensack, NJ : World Scientific, 2019. - P. 309-329
Bibtex DOI: 10.1142/9789811200489_0020 ARXIV: https://arxiv.org/abs/1809.08965
Repository Open Access

Preprints

Mara Belotti and Marta Panizzut: Discrete geometry of Cox rings of blow-ups \(\mathbb{P}^3\)
Repository Open Access

Alheydis Geiger and Marta Panizzut: Computing tropical bitangents to smooth quartic curves in polymake
Repository Open Access

Alheydis Geiger and Marta Panizzut: A tropical count of real bitangents to plane quartic curves
Repository Open Access

Academic Theses

Marta Panizzut: Linear systems on metric graphs, gonality and lifting problems
Dissertation, KU Leuven, 2016
Bibtex
06.12.2022, 05:47